# SDR DALA2022060904060

- Difficulty date: June 6, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 66,564 hours, 21,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 RIGHT EMERGENCY DOOR COVER MISSING. CORRECTIVE ACTION: RE-INSTALLED RIGHT EMERGENCY EXIT COVER. REF B757 AMM 33-51. (9245612)
